卢建新教授
       胡森教授

姓名/拼音
胡森/Sen Hu(Sen Hu)
研究方向

几何拓扑及其和量子场论的联系

联系电话

0551-3607031( or 3607037 )-202 and 3607510

传真号码

0551-3607032

电子邮件

shu@ustc.edu.cn

通讯地址

安徽 合肥 中国科学技术大学 交叉学科理论研究中心

个人主页  


个人经历  
1978--1983,就读于中国科技大学数学系,获学士学位,导师:李翊神教授
1983--1986,就读于中国科学院系统科学研究所,获硕士学位,导师:吴文俊院士
1986--1990,就读于美普林斯顿大学,获博士学位,导师:J. Mather, W. Thurston
1990--1992, 美西北大学数学系助理教授
1992--1993,法高工访问研究(M. Herman)
1993--1994,美普林斯顿高等研究院访问研究
1996--1997,美纽约市立大学(爱因斯坦讲座教授D. Sullivan邀)访问
1994--1996,1997--1999,美普林斯顿大学访问研究。
   

学术研究  
 

科研成果和论文:(主要)
Sen Hu (With Wang Xiao Jun), Intersecting branes and adding flavors to the Maldacena-Nunez background, JHEP 0309 (2003) 017.

Sen Hu (With Wang Xiao Jun), On Gauge-gravity correspondence and Open-Closed String Duality,
Proceedings of the ICM 2002 Huangshan satellite conference, 39-48, World Scientific, 2003.

Sen Hu (With Wang Xiao Jun), Confinement of N=1 Super Yang-Mills from Supergravity, hep-th/0303141.

Sen Hu (With Wang Xiao Jun), Green Functions of N=1 SYM and Radial/Energy-Scale Relation,
hep-th/0210041, Physical Review D67 (2003) 105012.

Sen Hu (With Wang Xiao Jun), Gauge/Gravity duality, Green functions of N=2 SYM and radial/energy scale relation,JHEP 10(2002).

Sen Hu, QFT, Strings and Low Dimensional Topology, Modern Physics Letters A, Vol. 17, No. 35 (2002), 2289-2295.

Sen Hu, Lecture Notes on Chern-Simons-Witten theory, based on Witten’s lectures, World Scientific, 2001.

Sen Hu, Quantization of Chern-Simons theory, representation of mapping class group and knot invariant,Proceedings of International Conference dedicated to Wu Wen-tsun’s 80th birthday, 1999.

Sen Hu, A Variational Principle associated to Positive Tilt Maps, Communications in Mathematical Physics, 191 (1998), 627-639.

Sen Hu, Comments on “Qualitative Theory of Differentiable Dynamical Systems”, Chinese Science Bulletin, 43(1998), 2019-2024.

Sen Hu,Current problems in Hamiltonian Systems, Contemporary Mathematics, American Mathematical Society, 1996.

Sen Hu, “A Proof of C^1 stability conjecture for three-dimensional flows”, Transactions of the American Mathematical Society, 342(1994), 753-772.